# SDR IPXA13679796

- Difficulty date: August 8, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 42,562 hours, 12,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521140
- Condition: Worn
- Location: Bs 1509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, THE STUD HOLE OF SEAT TRACK FOUND WORN AT BS 1509.5, RBL 11.00.  REPAIR IAW SRM 53-00-52, REPAIR 9, REV 56.
